Planes with analogues to Euclidean angular bisectors.
Mathematica Scandinavica, Tome 36 (1975), pp. 5-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__36_166395,
author = {Herbert Busemann},
title = {Planes with analogues to {Euclidean} angular bisectors.},
journal = {Mathematica Scandinavica},
pages = {5--12},
year = {1975},
volume = {36},
zbl = {0299.50002},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__36_166395/}
}
Herbert Busemann. Planes with analogues to Euclidean angular bisectors.. Mathematica Scandinavica, Tome 36 (1975), pp. 5-12. http://geodesic.mathdoc.fr/item/MS2_1975__36_166395/